Alert archive / Michigan / Wind Advisories in 2013

Wind Advisory 8, NWS Grand Rapids, MI

October 31, 201323 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Oct 31, 2013, 3:34 PM EDT for 23 counties in Michigan. It took effect at Nov 1, 2013, 12:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2013, 3:34 PM EDT (19:34 UTC)
In effect from
Nov 1, 2013, 12:00 AM EDT
Expired
Nov 1, 2013, 7:55 AM EDT
In force
8 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WWUS73 KGRR 311934
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
334 PM EDT THU OCT 31 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-010345-
/O.NEW.KGRR.WI.Y.0008.131101T0600Z-131101T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
334 PM EDT THU OCT 31 2013

...WIND ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. 

HAZARDOUS WEATHER...

 * WIND GUSTS TO 50 MPH AFTER MIDNIGHT.

 * SUSTAINED WINDS NEAR 30 MPH.

IMPACTS...

 * SCATTERED POWER OUTAGES WITH TREES AND WIRES DOWNED.

 * WINDS STRONG ENOUGH TO MAKE DRIVING DIFFICULT IN OPEN AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

 * SECURE OUTDOOR ORNAMENTS...GARBAGE CANS...AND FURNITURE.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

OSTUNO
3 follow-up statements
092 
WWUS73 KGRR 010147
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 PM EDT THU OCT 31 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-011000-
/O.EXT.KGRR.WI.Y.0008.131101T0400Z-131101T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
947 PM EDT THU OCT 31 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT FRIDAY. 

HAZARDOUS WEATHER...

 * WIND GUSTS TO 50 MPH AFTER MIDNIGHT.

 * SUSTAINED WINDS NEAR 30 MPH.

IMPACTS...

 * SCATTERED POWER OUTAGES WITH TREES AND WIRES DOWNED.

 * WINDS STRONG ENOUGH TO MAKE DRIVING DIFFICULT IN OPEN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

 * SECURE OUTDOOR ORNAMENTS...GARBAGE CANS...AND FURNITURE.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

NJJ
918 
WWUS73 KGRR 010733
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
333 AM EDT FRI NOV 1 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-011200-
/O.CON.KGRR.WI.Y.0008.000000T0000Z-131101T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
333 AM EDT FRI NOV 1 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * WIND GUSTS TO 50 MPH WILL BEGIN TO DIMINISH BY 8 AM THIS
   MORNING.

IMPACTS...

 * SCATTERED POWER OUTAGES WITH TREES AND WIRES DOWNED.

 * WINDS STRONG ENOUGH TO MAKE DRIVING DIFFICULT IN OPEN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

 * SECURE OUTDOOR ORNAMENTS...GARBAGE CANS...AND FURNITURE.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

NJJ
490 
WWUS73 KGRR 011155
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 AM EDT FRI NOV 1 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-011300-
/O.CAN.KGRR.WI.Y.0008.000000T0000Z-131101T1200Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
755 AM EDT FRI NOV 1 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

HAZARDOUS WEATHER...

 * WINDS CONTINUE TO DIMINISH BELOW ADVISORY CRITERIA.

IMPACTS...

 * THE GUSTY WINDS HAVE RESULTED IN SOME POWER OUTAGES IN
   SCATTERED AREA AROUND SOUTHWEST MICHIGAN.

 * THE HIGHEST REPORTED WIND GUST SO FAR WAS 49 MPH IN EAST GRAND
   RAPIDS.

CAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$

WDM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Oct 31, 12:30 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Oct 31, 12:30 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 PM EDT THU OCT 31 2013

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 322 AM EDT THU OCT 31 2013

A SERIES OF LOW PRESSURE SYSTEMS WILL COMBINE INTO ONE STORM OVER
NRN LOWER MICHIGAN AND INTENSIFY AS IT MOVES INTO QUEBEC. WE/LL SEE
QUITE A BIT OF RAINFALL TODAY FOLLOWED BY WINDY CONDITIONS TONIGHT
AFTER A COLD FRONT MOVES THROUGH. SHOWERS ARE IN THE FORECAST FOR
THE NEXT FEW DAYS. TEMPERATURES WILL BE MILD TODAY WITH HIGHS IN THE
MID 60S. HOWEVER COOLER AIR WILL ARRIVE FRIDAY. TEMPS IN THE UPPER
40S
WILL BE WITH US THROUGH THE WEEKEND.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 322 AM EDT THU OCT 31 2013

FORECAST CONCERNS DEAL WITH RAINFALL/WIND POTENTIAL/AND SEVERE
POTENTIAL TODAY.

REGIONAL RADAR SHOWS A LONG FETCH OF RAIN STRETCHING FROM SOUTH
TEXAS NEWD THROUGH THE THUMB. WE/VE ALREADY SEEN A HALF INCH TO AN
INCH OF RAINFALL SINCE LAST EVENING MAINLY SOUTH OF I-94. WE COULD
SEE ANOTHER INCH AND A HALF OF RAIN TODAY AS A 70 KT LLJ DRAWS
MOISTURE NWD FROM THE GULF. THOSE STRONG WINDS ARE CREATING STRONG
SHEAR IN THE LOWER ATM AND ANY STORMS THAT DEVELOP MAY BE CAPABLE OF
TAPPING INTO THAT AIR. HOWEVER...INSTABILITY IS A LIMITING FACTOR
TODAY DUE TO THE RAIN AND CLOUD COVER. SO...WHILE SVR STORMS WILL
LIKELY REMAIN SOUTH OF THE CWA...IT/S NOT OUT OF THE QUESTION THAT A
STRONGER CELL COULD PRODUCE STRONG WINDS.

THE TRAILING COLD FRONT WILL MOVE THROUGH THE CWA AROUND 00Z
TONIGHT. MODELS SHOW THE LOW OVER NRN LOWER RAPIDLY DEEPENING TO
AROUND 976MB AS IT MOVES INTO QUEBEC. THIS SHOULD RESULT IN GUSTY
WINDS DEVELOPING ACROSS THE CWA. CURRENT THINKING IS SINCE THE LOW
DEEPENS MOSTLY OVER QUEBEC THE STRONGEST WINDS WILL BE NORTH OF THE
CWA AND SO WINDS NEAR THE LAKE SHORE MAY COME UP A BIT SHY OF WIND
ADVISORY CRITERIA.

UPPER TROUGH FOLLOWS THROUGH THE CWA FRIDAY FOLLOWED BY ANOTHER
TROUGH SATURDAY. KEPT SHOWERS IN THE GRIDS THROUGH THEN.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 322 AM EDT THU OCT 31 2013

THE MAIN ISSUE I SEE IS ANOTHER RAIN EVENT THAT STARTS IN THE
TUESDAY TIME FRAME AND MAY LINGER INTO THE END OF THE WEEK.
THIS COULD BE ANOTHER SIGNIFICANT RAIN EVENT AS IT SEEMS THE FRONT
WILL STALL NEAR LOWER MICHIGAN FOR MORE THAN ONE DAY. THIS COULD BE
ANOTHER SOAKING RAIN FOR OUR AREA.

THE MODELS FOR THE MOST PART ARE IN DECENT AGREEMENT ON THE
LONGWAVE PATTERN THROUGH THE MIDDLE OF NEXT WEEK. THERE ARE SOME
MINOR DIFFERENCES IN DETAILS BUT BY AND LARGE I WOULD GET A SIMILAR
FORECAST FOR SOUTHWEST MICHIGAN FROM EITHER THE GFS AND ECMWF. MORE
SIGNIFICANT DIFFERENCE DO DEVELOP THROUGH BEYOND THE WEDNESDAY TIME
FRAME.

OUR UPPER AIR PATTERN FEATURES A PROGRESSIVE NORTHERN STREAM WAVE
PATTERN HOWEVER AN UPPER HIGH SEEMS TO WANT TO ANCHOR ITSELF OVER
THE SOUTHEAST CONUS THROUGH NEXT WEEK.  SO HERE IS THE CONFLICT... A
BLOCKING UPPER HIGH OVER THE SOUTHEAST CONUS WHILE A SERIES OF
NORTHER STREAM WAVES TRY TO MOVE ACROSS THE TOP OF THE UPPER RIDGE.
ALL THE WHILE THE POLAR JET BEING WITHIN 5 DEGREES OF LATITUDE FROM
MICHIGAN. SO...WHILE THERE WILL BE SOME CLEARING SUNDAY INTO MONDAY
AS THE NORTHERN STREAM SHORTWAVE RIDGE MOVES THROUGH... THEN NEXT
PACIFIC SHORTWAVE FROM THE PACIFIC WAVE TRAIN WILL RESULT IN A SLOW
MOVING FRONT WITH WAVES ON IT. RAIN SHOULD BEING TUESDAY AS SOME
POINT AND CONTINUE THROUGH WEDNESDAY.

THE POLAR BRANCH OF JET IS SPLIT FOR NOW OVER THE ARCTIC WITH NO
SIGN OF COMING SOUTH SOON. BESIDE THE CHANCE FOR MIXED RAIN AND SNOW
SHOWERS EARLY SATURDAY NIGHT AS THE CURRENT SYSTEM MOVES OUT... I
SEE NO REAL THREAT FOR SNOW IN THE DURING THIS TIME FRAME. FOR THE
MOST ARE EXPECT WARMER THAN NORMAL TEMPERATURES NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY)
ISSUED AT 1230 PM EDT THU OCT 31 2013

MAINLY IFR CONDITIONS ARE ANTICIPATED AT ALL THE TERMINALS THIS
AFTERNOON AND EVENING DUE TO LOW CLOUDS AND RAIN. POCKETS OF LIFR
ARE POSSIBLE. WE CANNOT COMPLETELY RULE OUT AN ISOLATED THUNDERSTORM
LATE THIS AFTERNOON OR EARLY EVENING BUT THERE IS NOT ENOUGH
POTENTIAL IN THIS TO WARRANT INCLUSION IN ANY OF THE TERMINAL
FORECASTS.

WINDY CONDITIONS WILL DEVELOP THIS EVENING AND OVERNIGHT AS WINDS
VEER TO THE WEST AND INCREASE TO 20 TO 30 KTS WITH GUSTS TO 35 TO 40
KTS POSSIBLE... MAINLY AT KMKG. CONDITIONS LATE TONIGHT THROUGH 18Z
FRIDAY SHOULD BE MAINLY MVFR DUE TO LINGERING LOW CLOUDS AND LIGHTER
POST FRONTAL SHOWERS.

&&

.MARINE...
ISSUED AT 322 AM EDT THU OCT 31 2013

WINDS WILL INCREASE FROM THE SOUTHWEST TODAY AS LOW PRESSURE
APPROACHES. A SCA WAS ISSUED FOR TODAY FOLLOWED BY A GALE WARNING
TONIGHT. WEST WINDS WILL INCREASE TO GALE FORCE BEHIND A COLD FRONT.

&&

.HYDROLOGY...
ISSUED AT 322 AM EDT THU OCT 31 2013

A HALF INCH TO JUST OVER AN INCH OF RAIN HAS FALLEN SINCE LAST NIGHT
MAINLY SOUTH OF I-94. REGIONAL RADAR SHOWS A LARGE AREA OF RAIN
STRETCHING FROM TEXAS THROUGH THE THUMB HEADED TOWARD LOWER
MICHIGAN. WE COULD EASILY SEE ANOTHER INCH OR SO OF RAINFALL TODAY
PRIOR TO THE COLD FRONT MOVING THROUGH. POOR DRAINAGE AREAS COULD
SEE LOCALIZED FLOODING ESPECIALLY IN AREAS WHERE LEAVES ARE CLOGGING
DRAINS. OTHERWISE RIVERS STARTED OFF ON THE LOW SIDE DUE TO RECENT
DRY WEATHER AND SO SHOULD BE ABLE TO HANDLE THE CURRENT RAINFALL.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LMZ844>849.

     GALE WARNING FROM 10 PM THIS EVENING TO 10 AM EDT FRIDAY FOR
     LMZ844>849.

&&

SYNOPSIS...93
SHORT TERM...93
LONG TERM...WDM
AVIATION...LAURENS
HYDROLOGY...93
MARINE...93
Hazardous weather outlook, Oct 31, 5:33 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
533 AM EDT THU OCT 31 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-010945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
533 AM EDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RAIN...LOCALLY HEAVY AT TIMES IS EXPECTED INTO EARLY TONIGHT.
LOCALIZED FLOODING OF POOR DRAINAGE AREA IS POSSIBLE. ISOLATED
THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE AREA. IT IS NOT OUT OF
THE QUESTION THERE COULD BE AN ISOLATED SEVERE THUNDERSTORM THIS
EVENING WITH DAMAGING WINDS...MOSTLY IN THE INTESTATE 69 AREA...AS
THE COLD FRONT MOVES THROUGH THE AREA.

BEHIND THE COLD FRONT EXPECT GUSTY WEST WINDS TONIGHT THAT MAY RESULT
IN SOME TREE LIMBS COMING DOWN ON POWER LINES. THAT IN TURN MAY
LEAD TO LOCAL POWER OUTAGES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER SIGNIFICANT RAIN EVENT IS POSSIBLE TUESDAY INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT OUT OF THE QUESTION THIS EVENING.

LMZ844>849-010945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
533 AM EDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINDS AND WAVES ARE EXPECTED TO REMAIN HAZARDOUS TO SMALL CRAFT
INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...'

SPOTTER ACTIVATION IS NOT OUT OF THE QUESTION THIS EVENING.

WDM

In the hours before

Local storm report, Oct 31, 12:04 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1204 PM EDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       OSHTEMO                 42.26N 85.68W
10/31/2013  M2.15 INCH       KALAMAZOO          MI   PUBLIC

            STORM TOTAL RAINFALL THROUGH 1130 AM. ALSO REPORTED SOME
            PONDING OF WATER ON AREA ROADWAYS.

&&

JMAPLES
Local storm report, Oct 31, 12:35 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1235 PM EDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       BLOOMINGDALE            42.38N 85.96W
10/31/2013  M2.75 INCH       VAN BUREN          MI   CO-OP OBSERVER

            UPDATED STORM TOTAL RAINFALL. RECEIVED ADDITIONAL 0.57
            SINCE 8 AM REPORT.

&&

JMAPLES

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:28 AM EDTGale WarningGRR31 hr
Oct 31, 3:28 AM EDTSmall Craft AdvisoryGRR18 hr
Oct 31, 9:44 AM EDTRiver Flood AdvisoryGRRIngham25 hr
Oct 31, 9:44 AM EDTRiver Flood AdvisoryGRRBarry13 hr

Nearby

Wind Advisories in Michigan, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.